2 doctors weighed in:

I am on pristiq (desvenlafaxine) antidepression tablets for nearly a year. Just 2 days ago i started feeling the same symptoms i had before i took the meds. Plz help?

2 doctors weighed in
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Pristiq (desvenlafaxine)

U seem to have responded well to the Pristiq (desvenlafaxine) in the past.
Not sure what dosage u r on now & if there were any changes. Best to review with your prescribing doctor who knows your case well. Good luck.

In brief: Pristiq (desvenlafaxine)

U seem to have responded well to the Pristiq (desvenlafaxine) in the past.
Not sure what dosage u r on now & if there were any changes. Best to review with your prescribing doctor who knows your case well. Good luck.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Alan Cohen
Psychiatry

In brief: Pristiq (desvenlafaxine)

If you have suicidal thoughts, contact your md immediately or go to an er. The recurrence of depressive symptoms after being stable on a dose of an antidepressant could be due to many things.
Changes in blood pritiq levels from other drugs or conditions interacting, missing more than a few doses, new psychosocial stressors, etoh or drug use, are a few. Discuss with your md.

In brief: Pristiq (desvenlafaxine)

If you have suicidal thoughts, contact your md immediately or go to an er. The recurrence of depressive symptoms after being stable on a dose of an antidepressant could be due to many things.
Changes in blood pritiq levels from other drugs or conditions interacting, missing more than a few doses, new psychosocial stressors, etoh or drug use, are a few. Discuss with your md.
Dr. Alan Cohen
Dr. Alan Cohen
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors